Pacific Journal of Mathematics

On generating functions of the Jacobi polynomials

Peter Henrici

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 923-931.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000956

Mathematical Reviews number (MathSciNet)
MR0076108

Zentralblatt MATH identifier
0068.28102

Subjects
Primary: 33.0X

Citation

Henrici, Peter. On generating functions of the Jacobi polynomials. Pacific J. Math. 5 (1955), no. 2, 923--931. https://projecteuclid.org/euclid.pjm/1172000956


Export citation

References

  • [1] W. N. Bailey, Generalized hypergeometric series, Cambridge 1935.
  • [2] F. Brafman, Generating functions of Jacobi and related polynomials, Proc. Amer. Math. Soc, 2 (1951), 942-949.
  • [3] H. Buchholz, Die konfluente hypergeometrische Funktion, Berlin, Gottingen, Heidel- berg 1953.
  • [4] J. W. Burchnall and T. W. Chaundy, The hypergeometric identities of Cayley, Orr, and Bailey, Proc. Lond. Math. Soc, (2) 50 (1948-49), 56-74.
  • [5] A. Erdelyi, W. Magnus, F. Oberhettinger and F. Tricomi, Higher transcendental func tions, vols. I & II, New York 1953.
  • [6] P. Henrici, On certain series expansionsinvolving Whit taker functionsandJacobi polynomials, Pacific J. of Math., 5 (1955), 725-744.
  • [7] P. Henrici,Ueber die Furdctionen von Gegenbauer, Archiv der Mathematik, 5 (1954), 92-98.
  • [8] W. McF. Orr, Theorems relating to the product of two hyper geometric series, Trans. Camb. Phil. Soc, 17 (1899), 1-15.
  • [9] G. Szego, Orthogonal polynomials, New York 1939.
  • [10] G. N. Watson, Notes on generating functions of polynomials: (4) Jacobi polynomials, J. Lond. Math. Soc, 9 (1934), 22-28.
  • [11] F. J. W. Whipple, On a formula implied in Orr's theorem concerning the products of hyper geometric series, J. Lond. Math. Soc, 4 (1929), 48-50.